# SDR CA991007071

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 310R
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 504100112
- Condition: Broken
- Location: Rt Mlg
- Part time: 10,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELLCRANK ATTACH BOLT AND TRUNNION ATTACH LUGS FAILED.  BELLCRANK LOWER AFT LUG ALSO FAILED RESULTING IN THE SIDE BRACE NOT LOCKING AND ALLOWING THE RIGHT GEAR TO COLLAPSE ON LANDING.  SUBMITTER STATES THAT THE LANDING GEAR WAS INDICATED AS BEING SAFE BY THE ILLUMINATION OF THE DOWN AND LOCKED (GREEN) INDICATOR LIGHT.
